# SDR UIEA2019042603964

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,611 hours, 13,595 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 29155
- Part serial: 111
- Condition: Faulted
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H, A

## Discrepancy

RIGHT WINDOW WIRE STARTED TO SMOKE, WIRE TO HOT TO TOUCH. TURNED OFF RIGHT WINDOW HEAT( INSPECTION FOUND WINDOW HEAT CONTROL  CONTROL CONNECTOR INSULATION MELTED AND WINDOW HEAT CONTROLLER 1R FAULTY. REMOVED AND REPLACED CONTROLLER R1 PER AMM 30-41-01 AND 30-41-01 AND CONNECTOR PER SWPM 20-10-13. R1 WINDOW HEAT OPS CHECK NORMAL. CONNECTOR P/N CWC01-1210 )
